I guess overall, this is a bit of a long story, but one I want to put out there and get any help that I can. For an extended period of time, I had taken Vicodin, hydrocodone, and Oxycodone to help "improve my daily life" and to help "alleviate stress"; I started taking them every day, and a few times a day. about two months ago, I started taking Adderall 15mg to help me get off the narcotics. Well, It did it! The adderall made it where I didnt even like looking at the pain pills. My problem though, is I started taking the adderall to help me with my mood swings, and to do the same thing I was using the pain pills for... to help my mood stay in check. I went from taking 15mg adderall to 20 mg, to a 15mg and a half of a 10mg or even a full 10mg with it to be "adventurous", or even a 20mg and a 10mg... I do NOT like the way I feel anymore. I have no desire to eat, and am now down to 127lbs, and am 5'7, when I was 136 before, and loved how I looked. I need help. I want off these, but lack insurance, or the funds to go to a doctor(Guess I should mention I got the medication recreationally, and not from a dr). I tapered off as best as I could, taking only a 10mg yesterday, and none today(its now 10pm). The only problem I seem to be having is lethargy and spiratic aches over my body. Please, I need not only help, but support. I want off these as soon as I possibly can, and I want to do it the right way. I believe in my ability to stay sober off them, but I need to be able to get off of them first!!! Is there anything I can take to help speed it along? I want to be flushed of this nasty drug and no longer dependent on it! I dont want it to go any farther than it already has...
We are all humans on this earth and therefore apt to take a few missteps om our journey through life, and only a few really honest people will admit to a few stumbles themselves. I, my dear, am addicted to opiates, thru my fault of my own, but addicted just the same. We all have our stories or "tales of woe", as I call them.
Now my little fallen angel, you have gotten in over your head with hydrocodone (same as Vicodin), oxycodone and amphetamine salts (Adderall). Lovely combo, but alas, hindsight is always 20/20, isn't it?
My sweet fallen angel, you said a few very loud words to me, to keep my mood stable, to improve my life, to alleviate stress, and you enjoyed being adventurous.
Ding, ding, ding... you hit the jackpot. Walks like, talks like, quacks like ... must be Bipolar Disease. Do not fret, one does not require money to go to the Mental health people. You can get all the help you need there free or at worst a sliding scale payment plan. Do not be afraid, I have been diagnosed bipolar since I was 13 and I'm 56 now. These people saved my life. They are kind and understanding and will not push you into anything you don't want. But dear, that is my opinion of the facts uoi gave me
I truly hoped I started the cogs I'm your brain to fire u and think.
Peace and good hunting,
Adderall is an amphetamine which affects the dopamine receptors in your brain. Your body has become use to its affects. You won't go into true withdrawals when stopping Adderall but you will experience the opposite of what you were taking it for, the lethargy, depression, and achiness. Try to stay at 10mgs for a week, then stop. Give your body time to adjust to the lack of dopamine. You will feel better in a few weeks so hang in there.
Imariani made some good suggestions as far as the possibility that you may be bipolar. If you find that being off the Adderall is intolerable please seek a professional evaluation.
After two months, dependency develops. GO TO THE HOSPITAL, say your having a psychiatric emergency, they will admit you and have you stay there over the next week or so, tell the dr. everything, going through withdrawl is the best at a hospital... nurses at your call 24/7 and PRN's of ativan and anxiety meds, its soooo much better than doing it alone and at home.
Nearing the end of day 2 with no adderall. I keep having these super awful stomach pains? They make it almost impossible to walk at all. I have to sit down and pull my knees to my chest and they'll go away for a bit but if I get up and start moving to much they come right back. Its like a hungry feeling that sat and got ignored for a really long time and now my stomach is wanting to consume itself. (I have eaten a fair amount today and over the last two days, I guess to make up for the lack of food that was going in my body)
- Adderall Drug Information
- Vicodin Drug Information
- Hydrocodone Drug Information
- Oxycodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2nd surgery any other suggestions for pain med besides vicodin & oxycodone-give me severe headaches?
Posted 28 Jun 2010 • 2 answers
Posted 29 Mar 2011 • 4 answers
Posted 29 Mar 2011 • 4 answers
Hydrocodone - Hi everyone I just wanted to ask if anyone here knows how to combat the early physical
Posted 16 Oct 2011 • 5 answers
Ive been taking adderall 30mg for over a year everyday an avarage of 15 pills what is it doing to me
Posted 9 Feb 2014 • 2 answers